Monthly seasonality in currency returns: 1972-2010

File Size Format
74540_1.pdf 195Kb Adobe PDF View
Title Monthly seasonality in currency returns: 1972-2010
Author Li, Bin; Liu, Benjamin; Bianchi, Robert; Su, Jen-Je
Year Published 2011
Publisher JASSA
Citation JASSA - The Finsia Journal of Applied Finance, Vol. 2011(3), pp. 6-11
Peer Reviewed Yes
Published Yes
Publisher URI
Copyright Statement Copyright 2011 JASSA and the Authors. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Griffith Asia Institute
Faculty Griffith Business School
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice